Volume 27, Issue 2
Global Asymptotic Behavior of a Predator-prey Diffusion System with Beddington-DeAngelis Function Response

Yijie Meng & Shiwu Xiao

10.4208/jpde.v27.n2.3

J. Part. Diff. Eq., 27 (2014), pp. 125-135.

Preview Full PDF BiBTex 1 338
  • Abstract

In this paper,we study a class of reaction-diffusion systemswith Beddington-DeAngelis function response. The global asymptotic convergence is established by using the comparison principle and the method of monotone iterations, which is via successive improvement of upper-lower solutions function.

  • AMS Subject Headings

35B35, 35K51

Published online: 2014-06